MathSciNet Relay Station
MathSciNet bibliographic data
MR1625369 14H10 (14M17 14N10)
Thomsen, Jesper Funch Irreducibility of $\overline{M}\sb {0,n}(G/P,\beta)$. Internat. J. Math. 9 (1998), no. 3, 367–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement